# SDR SWAA2019020829419

- Difficulty date: February 7, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 72,965 hours, 44,603 cycles
- Engine: Ge CFM567B24
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: J1215P16
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, F1945 SAN/MSY DIVERTED TO AUS DUE TO NR 1 ENGINE OIL QUANTITY.  R&R GARLOC SEAL PER MM.
